# SDR DALA2022042602951

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Track
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 DTE, ER/A 598691-14AD; LH WING / INBD MAIN FLAP / INBD TRACK / FWD SUPPORT HOLE / ELONGATED. CORRECTIVE ACTION: REF ERA 598691-14AD. (2207246)
